# SDR DHL2001724006

- Difficulty date: June 28, 2001
- Submitted: June 29, 2001
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Hydraulic Line
- Condition: Chafed
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

HYDRAULIC SYS-B NR 2 PUMP LOW PRESS CAV LIGHT ILLUMINATED.  ABNORMAL PROC ACCOMP.  LIGHT REMAINED ON.  B-SYSTEM HYD QTY GAUGE NEEDLE FLUX BETWEEN 1.80 AND FULL HYD PRESS.  FOUND FLEX LINE CHAFED THROUGH ON NR 1 B-PUMP REM AND REP FLEX LINE, LK AND OPS CK GOOD IAW 727 MM 20-10-12.  SERVICED HYDRAULICS AND B-SYS HEAD PRESSURE, OPS CK GOOD IAW 727 MM 12.
